Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 192, NWS Kansas City, MO

June 27, 2015Ray County, Missouri

NWS Kansas City, MO issued this river flood warning at Jun 27, 2015, 12:01 AM CDT for Ray County, Missouri. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
Jun 27, 2015, 12:01 AM CDT (05:01 UTC)
Expired
Jun 28, 2015, 4:30 AM CDT
In force
28 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Crooked River near Richmond (RICM7).

Action stage
14 ft
Minor stage
20 ft
Moderate stage
21 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06895000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WGUS43 KEAX 270501
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1201 AM CDT SAT JUN 27 2015
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Crooked River near Richmond affecting Ray County.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC177-280501-
/O.NEW.KEAX.FL.W.0192.150627T0501Z-150628T0930Z/
/RICM7.1.ER.150627T0418Z.150627T0600Z.150627T0930Z.NO/
1201 AM CDT SAT JUN 27 2015

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Crooked River near Richmond.
* until late tonight.
* At 11:30 PM Friday the stage was 20.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.4 feet by 
  after midnight this morning. The river will fall below flood stage 
  early this morning.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   20.0   Fri 11 PM   20.4 after midnight this 
morning
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$
3 follow-up statements
529 
WGUS43 KEAX 271055
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
555 AM CDT SAT JUN 27 2015
  


...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Missouri...

  Crooked River near Richmond affecting Ray County.

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Missouri...

  Petite Saline Creek near Boonville affecting Cooper County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC177-281055-
/O.EXT.KEAX.FL.W.0192.000000T0000Z-150628T2131Z/
/RICM7.2.ER.150627T0418Z.150627T1200Z.150627T2131Z.NO/
555 AM CDT SAT JUN 27 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Crooked River near Richmond.
* At  5:30 AM Saturday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.0 feet by this
  morning. The river will fall below flood stage late this afternoon.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   20.8   Sat 05 AM   21.0 this morning
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC053-281054-
/O.EXT.KEAX.FL.W.0179.000000T0000Z-150628T2250Z/
/BONM7.2.ER.150626T1155Z.150627T1030Z.150627T2250Z.UU/
555 AM CDT SAT JUN 27 2015

...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Petite Saline Creek near Boonville.
* At  5:30 AM Saturday the stage was 19.9 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast 
  of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   19.9   Sat 05 AM   19.9 this morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$
326 
WGUS83 KEAX 271517
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1017 AM CDT SAT JUN 27 2015
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Platte River At Sharps Station affecting Platte
  County.

  Platte River near Platte City affecting Platte
  County.
  

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Chariton River at Novinger affecting Adair...Macon...Putnam and 
  Schuyler Counties.

  Chariton River near Prairie Hill affecting Chariton and Macon 
  Counties.

  Grand River near Brunswick affecting Carroll and Chariton
  Counties.

  Missouri River at Sibley affecting Clay...Jackson and Ray
  Counties.

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Missouri River at Glasgow affecting Chariton...Howard and Saline 
  Counties.

  Missouri River at Boonville affecting Cooper and Howard
  Counties.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

  Crooked River near Richmond affecting Ray
  County.
  
  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.
  
  Petite Saline Creek near Boonville affecting Cooper
  County.
  
  Wakenda Creek at Carrollton affecting Carroll
  County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-281517-
/O.EXT.KEAX.FL.W.0174.000000T0000Z-150630T2105Z/
/BLVM7.2.ER.150626T0853Z.150628T0000Z.150629T2105Z.NO/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Tuesday afternoon.
* At  9:45 AM Saturday the stage was 30.4 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 31.4 feet by this
  evening. The river will fall below flood stage Monday afternoon.
* At 31.0 feet...The Missouri-Pacific railroad tracks are overtopped.
* At 29.0 feet...Livestock in pastures along the river may be 
  endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   30.4   Sat 10 AM   31.4 this evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC001-121-171-197-281517-
/O.EXT.KEAX.FL.W.0172.000000T0000Z-150629T0102Z/
/NVZM7.3.ER.000000T0000Z.150627T0145Z.150628T0102Z.NO/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Chariton River at Novinger.
* until Sunday evening.
* At  9:45 AM Saturday the stage was 24.9 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 23.0 feet...Moderate flooding of farmland occurs.
* At 20.0 feet...Farm fields along the river begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Chariton River
  Novinger        20   24.9   Sat 10 AM   23.2 this afternoon
     
&&
  
LAT...LON 4042 9273 4042 9262 3997 9261 3997 9273

  

$$

MOC041-121-281517-
/O.EXT.KEAX.FL.W.0173.000000T0000Z-150701T1523Z/
/PRIM7.3.ER.150625T1352Z.150627T1430Z.150630T1523Z.NR/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Chariton River near Prairie Hill.
* until Wednesday morning.
* At  9:45 AM Saturday the stage was 21.7 feet.
* Flood stage is 15.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Tuesday morning.
* At 20.0 feet...State Highway 129 is overtopped by flood waters 8 
  miles north of Salisbury.
* At 19.0 feet...Farmland and secondary roads in the Chariton River 
  floodplain are under water.
* At 15.0 feet...Fields along the river begin to flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Chariton River
  Prairie Hill    15   21.7   Sat 10 AM   21.5 this afternoon
     
&&
  
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299

  

$$

MOC177-281517-
/O.CON.KEAX.FL.W.0192.000000T0000Z-150628T2131Z/
/RICM7.2.ER.150627T0418Z.150627T1800Z.150627T2131Z.NO/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Crooked River near Richmond.
* until Sunday afternoon.
* At  9:30 AM Saturday the stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.0 feet by this
  afternoon. The river will fall below flood stage late this 
  afternoon.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   20.6   Sat 09 AM   21.0 this afternoon
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC033-041-281516-
/O.EXT.KEAX.FL.W.0177.000000T0000Z-150630T0336Z/
/BRNM7.1.ER.000000T0000Z.150627T1800Z.150629T0336Z.UU/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Grand River near Brunswick.
* until Monday evening.
* At  6:04 AM Saturday the stage was 20.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.8 feet by this
  afternoon. The river will fall below flood stage Sunday before 
  midnight.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the Grand River near the U.S. Highway 24 bridge about 1 
  mile west of Brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19   20.6   Sat 06 AM   20.8 this afternoon
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$

MOC047-095-177-281516-
/O.EXT.KEAX.FL.W.0183.000000T0000Z-150630T1030Z/
/SBEM7.1.ER.000000T0000Z.150627T1800Z.150629T1030Z.NO/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Missouri River at Sibley.
* until late Monday night.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.7 
  feet this afternoon.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22                      23.7 this afternoon
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC095-107-177-281516-
/O.EXT.KEAX.FL.W.0135.000000T0000Z-150701T1500Z/
/NAPM7.1.ER.150612T1417Z.150614T0415Z.150630T1500Z.UU/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Missouri River at Napoleon.
* until Wednesday morning.
* At 10:00 AM Saturday the stage was 20.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Tuesday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   20.5   Sat 10 AM   20.5 this afternoon
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-281516-
/O.EXT.KEAX.FL.W.0097.000000T0000Z-150702T1200Z/
/WVYM7.2.ER.150604T0345Z.150607T1545Z.150701T1200Z.NR/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Missouri River at Waverly.
* until Thursday morning.
* At  9:30 AM Saturday the stage was 24.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.8 feet by this
  afternoon. The river will fall below flood stage Wednesday morning.
* At 23.5 feet...Rural areas along the river which are not protected 
  by levees flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   24.6   Sat 09 AM   24.8 this afternoon
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-281516-
/O.CON.KEAX.FL.W.0098.000000T0000Z-000000T0000Z/
/MIAM7.2.ER.150604T0658Z.150607T2304Z.000000T0000Z.NO/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Missouri River At Miami.
* until further notice.
* At  7:16 PM Friday the stage was 23.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.4 feet by this
  afternoon then begin falling.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   23.0   Fri 07 PM   24.4 this afternoon
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC041-089-195-281516-
/O.EXT.KEAX.FL.W.0166.000000T0000Z-150701T1800Z/
/GLZM7.2.ER.150621T1919Z.150628T0000Z.150630T1800Z.UU/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Missouri River at Glasgow.
* until Wednesday afternoon.
* At  9:30 AM Saturday the stage was 28.8 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.2 feet by this
  evening. The river will fall below flood stage early Tuesday 
  afternoon.
* At 27.0 feet...Many agricultural levees are overtopped. Widespread 
  flooding of rural areas occurs. Secondary roads and homes behind 
  levees may be inundated.
* At 25.0 feet...Farmland along the river floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Glasgow         25   28.8   Sat 09 AM   30.2 this evening
     
&&
  
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296

  

$$

MOC053-089-281516-
/O.EXT.KEAX.FL.W.0163.000000T0000Z-150702T1424Z/
/BOZM7.1.ER.150622T0033Z.150628T0600Z.150701T1424Z.NO/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Missouri River at Boonville.
* until Thursday morning.
* At  9:30 AM Saturday the stage was 26.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.3 feet by 
  early Sunday morning. The river will fall below flood stage late 
  Wednesday morning.
* At 25.0 feet...Numerous farm levees are overtopped. Flooding of 
  agricultural land and secondary roads occurs.
* At 21.0 feet...Low-lying rural areas along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Boonville       21   26.0   Sat 09 AM   27.3 early Sunday morning
     
&&
  
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298

  

$$

MOC165-271547-
/O.CAN.KEAX.FL.W.0181.000000T0000Z-150628T1220Z/
/SSTM7.1.ER.150626T2031Z.150627T0115Z.150627T1030Z.NO/
1017 AM CDT SAT JUN 27 2015

The Flood Warning is cancelled for
  The Platte River At Sharps Station.
* At  9:30 AM Saturday the stage was 24.7 feet.
* Flood stage is 26.0 feet.
* Fell below flood stage at  5:30 AM Saturday.
* Forecast...The river will continue to fall to 17.0 feet by Sunday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   24.7   Sat 09 AM   22.3 this afternoon
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-271547-
/O.CAN.KEAX.FL.W.0182.000000T0000Z-150629T0000Z/
/PLCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1017 AM CDT SAT JUN 27 2015

The Flood Warning is cancelled for
  The Platte River near Platte City.
* At 10:23 AM Friday the stage was 14.6 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  19.8 feet this afternoon.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20   14.6   Fri 10 AM   19.8 this afternoon
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$

MOC053-281516-
/O.CON.KEAX.FL.W.0179.000000T0000Z-150628T2250Z/
/BONM7.2.ER.150626T1155Z.150627T1245Z.150627T2250Z.UU/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Sunday afternoon.
* At  9:30 AM Saturday the stage was 19.9 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast 
  of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   19.9   Sat 09 AM   18.9 this afternoon
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC013-037-083-281516-
/O.EXT.KEAX.FL.W.0189.000000T0000Z-150628T1525Z/
/URHM7.2.ER.150626T2050Z.150627T0445Z.150627T1525Z.UU/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The South Grand River at Urich.
* until Sunday morning.
* At  9:15 AM Saturday the stage was 24.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   24.5   Sat 09 AM   23.0 this afternoon
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

MOC033-281516-
/O.CON.KEAX.FL.W.0191.000000T0000Z-150629T0112Z/
/CAXM7.1.ER.150626T2252Z.150627T1800Z.150628T0112Z.UU/
1017 AM CDT SAT JUN 27 2015

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Sunday evening.
* At 10:00 AM Saturday the stage was 17.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.1 feet by this
  afternoon. The river will fall below flood stage this evening.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   17.1   Sat 10 AM   17.1 this afternoon
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
609 
WGUS83 KEAX 271830
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
130 PM CDT SAT JUN 27 2015
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Crooked River near Richmond affecting Ray County.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC177-271900-
/O.CAN.KEAX.FL.W.0192.000000T0000Z-150628T2131Z/
/RICM7.1.ER.150627T0418Z.150627T1230Z.150627T1547Z.NO/
130 PM CDT SAT JUN 27 2015

The Flood Warning is cancelled for
  The Crooked River near Richmond.
* At 12:30 PM Saturday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 10:47 AM Saturday.
* Forecast...The river will continue to fall to 11.7 feet by Sunday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   18.8   Sat 12 PM   15.2 this evening
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC013-037-083-271900-
/O.CAN.KEAX.FL.W.0189.000000T0000Z-150628T1525Z/
/URHM7.2.ER.150626T2050Z.150627T0445Z.150627T1550Z.UU/
130 PM CDT SAT JUN 27 2015

The Flood Warning is cancelled for
  The South Grand River at Urich.
* At  1:15 PM Saturday the stage was 23.0 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 10:50 AM Saturday.
* Forecast...The river will continue to fall to 15.6 feet by Sunday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   23.0   Sat 01 PM   19.7 this evening
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 26, 3:27 PM CDT, 8 hours 34 minutes earlier.

Area forecast discussion, Jun 26, 3:27 PM CDT, 8 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
327 PM CDT Fri Jun 26 2015

.DISCUSSION...
Issued at 327 PM CDT FRI JUN 26 2015

A few isolated to widely scattered showers and thunderstorms are
expected to continue through early evening as an upper-level
vorticity maximum associated with a shortwave trough slides through
the area. These storms are expected to dissipate as the feature
departs and as instability decreases diurnally, so expecting the
remainder of the night to be dry. No severe weather is expected, and
showers/storms should be progressive enough and scattered enough that
widespread flooding is not expected on top of what's already
occurring.

High pressure and cooler temperatures will push into the region for
Saturday, and quiet conditions are expected to continue at least
through Sunday morning. Below normal high temperatures in the upper
70s to lower 80s are anticipated Saturday, before temperatures begin
to gradually warm early next week.

As today's departing low pressure deepens over the Great Lakes, a
shortwave trough will ride down the back side of the trough and into
eastern Missouri, dragging a weak cold front through the CWA. Storms
are expected with this feature, but the main forcing will stay
mainly east of Hwy 65 in Missouri, keeping the chance for strong
storms mainly across eastern portions of the CWA. Storms are most
likely during the late afternoon through late evening hours as the
front passes through. Temperatures will not be significantly cooler
Monday behind the front, then the warming trend will continue.

The flow pattern will begin to flatten during the mid- to late-work
week, allowing precipitation chances to increase by late in the
forecast period. It's too early to tell if severe weather is
possible, but currently the pattern looks more supportive of heavy
rain and PWATs increase and a weak boundary lingers around central
Missouri.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1258 PM CDT FRI JUN 26 2015

Isolated showers and widespread cumulus are expected to persist
through the afternoon hours, but should remain primarily VFR except
in periods of heavier rain. Isolated thunder is also possible this
afternoon, so have included a period of VCTS at all TAF sites through
early evening. Northerly winds will increase to between 10-12 kts by
mid afternoon, then should become light from this evening through
tomorrow afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Laflin
AVIATION...Laflin
Hazardous weather outlook, Jun 26, 6:25 AM CDT, 17 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 AM CDT FRI JUN 26 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
625 AM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 LINGERING SHOWERS AND THUNDERSTORMS THIS MORNING WILL CONTINUE TO
 BRING LIGHT TO MODERATE RAIN TO THE OUTLOOK AREA THROUGH NOON.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
 PERIOD. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.